# SDR AWXA200600554

- Difficulty date: March 27, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 52,448 hours, 23,290 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Part number: MS288892
- Condition: Leaking
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE DISCOVERED THE R2 DOOR ASSIST BOTTLE HAD LOW PRESSURE, AT 1200 PSI.  MAINTENANCE REMOVED AND REPLACED THE R2 DOOR ASSIST BOTTLE SHRAEDER VALVE AND SERVICED BOTTLE TO AMBIENT PRESSURE.  LEAK CHECKS WERE GOOD.
